# SDR SWAA2019100337549

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP.   RESEATED LIGHT LAMP IAW MM.
